Hi, Doctor, I am a Hypothyroidism patient from the last 9 years. My recent TSH lab results shows value 116.12. It's never been so high. I daily take thyroxin sodium 200mcg. Kindly tell why the tsh level is so high despite taking medication. Do I need any other treatment? Thx
This is a patient forum.....with a TSH level of 116 you are extremely hypo!!
What are your Free T4 and Free T3 levels at? This is a serious issue of your TSH being so high. When was this lab test done? Did your Dr increase your meds?
You need to get this taken care of ASAP.
Find a new Dr if you have to.
Thx Laura my t3 & t4 are in normal range. I take meds with breakfast. Lab test done last week. Yes I was fasting when gave blood for test. I usually visit a Doctor who is MD (Medicine). Do I need to see any specialist? Pls help.....Thx
Thx Shashi, my t3 & t4 are in normal range. I take meds with breakfast. Lab test done last week. Yes I was fasting when gave blood for test. I usually visit a Doctor who is MD (Medicine). Do I need to see any specialist? Pls help.....Thx
you should take the medicine the first thing when you wake up,on empty stomach,and eat at least 1 hour after the meds,so that they can be absorbed .
200 mcg/day is a very very high dose,but your body does not absorb it !
also take it at the same time every day with the same dose .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.